# SDR ASAA2013051094784

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,318 hours, 5,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,846 hours, 18,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 370, DUCT PRESSURE DIFFERENCE OF 24 PSI LT 24 PSI RT 48 PSI.  ACFT GROUNDED. ACCOMPLISHED T/C NG-36WC-00001 ENGINE BLEED AIR HEALTH CHECK ON NR 1 ENGINE.  FOUND THE PRECOOLER CONTROL VALVE NOT OPENING BY 3 PSI AND THE HIGH STAGE REGULATOR NOT WITHIN LIMITS.  REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02, OPS AND LEAK CHECKS NORMAL.  REPLACED HIGH STAGE REGULATOR REF AMM 36-11-07.  OPS AND LEAK CHECKS NORMAL.
